# SDR DLM88992787

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Component: 38005041
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL INTO CLE ON FLT 1156/17 AT 1000 FT, THE AFT FLT ATTN REPORTED AN OILY ODOR AND HAZE INDICATIONS IN CABIN.   TAIL ANTI ICE WAS ON, LAV SMOKE ALARMS SOUNDED.  ENG ANTI ICE WAS ALSO ON.  INSPECTED ENG PNEU DUCTS, CHECKED GOOD.  INSPECTED A/C FOR HYD LEAK, NONE FOUND.  REPLACED WATER SEPARATOR BAGS AND PERFORMED DUCT BURNOUT PROCEDURE, CHECKS GOOD.  FOUND OIL IN APU INLET DEACTIVATED APU PER MEL 49-00-01A.
